By clicking the link(s) above, you will be taken to an external website that is independently operated and not managed by GSK. GSK assumes no responsibility for the content on the website. If you do not wish to leave this website, do not click on the links above.
Advil temporarily relieves minor aches and pains due to: headache, back pain, muscle pain, period pain, dental pain, arthritis pain, sore throat pain, symptoms of cold and flu. Advil also temporarily reduces fever.
Advil Liquid Capsules are manufactured using patented technology and contain a solubilised form of ibuprofen inside a soft capsule shell. The ibuprofen is in a liquid form it is absorbed fast, rushing relief to where you need it most.
"Solubilized ibuprofen" is ibuprofen that has been completely dissolved in a liquid centre inside a soft capsule shell. In the case of Advil Liquid Capsules, the solubilized ibuprofen is in a liquid centre inside a soft capsule shell.
It is not necessary to take Advil with food. However, it may help to take it with food or milk if an upset stomach occurs. Consult your doctor before taking any analgesic if you have a sensitive stomach or a history of stomach problems such as heartburn, upset stomach or stomach pain.
Herbal supplements may contain complex formulations of ingredients that can interact with medications. Therefore, it is recommended that you consult with your doctor or pharmacist if you are taking herbal supplements before taking Advil.
We recommend that you contact your physician if you are using other specific medications before taking Advil. Advil should not be taken with any other product containing paracetamol, ibuprofen, naproxen, aspirin or any other anti-inflammatory medicine.
As with any medication, before taking Advil, you should discuss using Advil or any pain reliever with your doctor or pharmacist if you have any condition that requires taking a prescription medication.
No. Build-up of tolerance has not been observed. However, bear in mind that over-the-counter pain relievers (Advil or otherwise) should not be used for longer than a few days unless directed by a physician.
As with any medication, if you are pregnant or nursing a baby, you should seek the advice of a healthcare professional before using an Advil product. It is especially important not to use ibuprofen during the last three months of pregnancy.
Ibuprofen may cause ulcers but usually at higher prescription doses or when administered for long periods of time. Studies have proven that Advil is safe and effective when taken as directed. If you have a history of stomach problems, such as heartburn, consult your doctor before using Advil.
There is no known cure for arthritis. Advil (at the recommended OTC dose) is indicated for the temporary relief of minor pain associated with arthritis. For more information on the appropriate treatment of arthritis, consult your healthcare professional.
Advil can be purchased from your pharmacy and grocery retail outlets.
Kellstein, David et al. Different formulations of ibuprofen liquid capsules have different absorption profiles. J Clin Pharmacol; 47; Abstract 91(2007).
Schachtel BP. Nonprescription Ibuprofen and Acetaminophen in the Treatment of Tension-Type Headache. J Clin Pharmacol 1996; 36:1120-1125
Always read the label. Use only as directed. Incorrect use could be harmful. Do not use if you have stomach ulcers. Consult your healthcare professional if symptoms persist. For information on warnings, precautions and contraindications consult your healthcare professional or refer to product packaging. Liquid Capsules and Tablets contains ibuprofen 200mg.